# SDR IPXA2017101222536

- Difficulty date: October 7, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 27,361 hours, 18,291 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N5361
- Condition: Dented
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-16, MAIN CABIN FLOOR PANEL 242XKF HAS A DENT.  FABRICATED A NEW FLOOR PANEL IAW SREO B757-5320-9692-K.
